On the Rayleigh wave speed in orthotropic elastic solids

Vinh, P.C. and Ogden, R.W. (2005) On the Rayleigh wave speed in orthotropic elastic solids. Meccanica, 40(2), pp. 147-161. (doi: 10.1007/s11012-005-1603-6)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1007/s11012-005-1603-6


Recently, a formula for the Rayleigh wave speed in an isotropic elastic half-space has been given by Malischewsky and a detailed derivation given by the present authors. This study deals with the generalization of this formula to orthotropic elastic materials and Malischewsky's formula is recovered as a special case. The formula is obtained using the theory of cubic equations and is expressed as a continuous function of three dimensionless material parameters.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Ogden, Professor Raymond
Authors: Vinh, P.C., and Ogden, R.W.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Meccanica
ISSN (Online):1572-9648

University Staff: Request a correction | Enlighten Editors: Update this record